# SDR ASOA201706223208

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 41,270 hours, 31,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522215411
- Condition: Corroded
- Location: Floor Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 4 FLOOR STRUCTURE CENTER BEAM CORRODED AROUND ANCHOR NUT. CENTER BEAM REPAIRED AROUND ANCHOR NUT WITH DOUBLER IAW SRM 53-24-10 ITEM 3 FIG 202.
